# SDR USAA2011122700007

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 62,494 hours, 42,364 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 346
- Condition: Inaccurate
- Location: Cockpit
- Part time: 49,305 hours, 33,455 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APP WHILE SELECTING FLAPS 15 FROM FLAPR 5 FLAPS STOPPED EXTENDING BETWEEN 5&10 RAN QRH LANDED NORMAL REF 40&35KTS.  REPLACED FLAP POSITION INDICATOR PER AMM 27-58-41-404-004.  ACCOMPLISHED OPERATIONAL TEST OF TRAILING EDGE FLAP SYSYEM PER AMM 27- 51-00-715-001.
